# SDR ASAA2019032128717

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,585 hours, 12,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY VTK ON CA SIDE NAV DISPLAY, BOTH CA AND FO NAV INFO DISAPPEARED FROM DISPLAYS, NO OTHER MESSAGES. A/T L/M DISPLAYED ABOVE N1 DISPLAYS FOR 20 MINS THEN DISAPPEARED AND SEEMED TO DISPLAY NORMAL. AUTOTHROTTLE WORKED NORMAL FOR REMAINDER OF FLIGHT. GROUNDED - YES. COMPLIED WITH FIM 34-61 TASK 836. ALL IND NML. PERF BITE CK ON RT AND LT FMC PER FIM 34-61 TASK 801 ALL IND NML. ETOPS GROUND VERIFICATION SUCCESSFUL.
